# SDR UIEA2025071100933

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 100,859 hours, 16,937 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK TENSION TIE AT RH BS860 1 EA CRACK FOUND.  FRAME REPLACED CARRIED OUT AS PER SRM 51-10-02 AND NEW FRAME HOLES AS PER SRM 51-40-05 AND NEW FRAME INSTALLED AS PER SRM 51-40-02. NO FURTHER DEFECTS NOTED.
